MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION ZM-531PA; TELEMETRY TRANSMITTER

NIHON KOHDEN CORPORATION ZM-531PA; TELEMETRY TRANSMITTER
Model Number ZM-531PA
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (bme) reported that the zm transmitter was experiencing intermittent dropouts during patient use.No patient harm was reported.
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the zm transmitter was experiencing intermittent dropouts during patient use.The patient was moved to a hardwire bed to continue monitoring.The bme was able to duplicate the issue when they tested the zm unit in their shop.No reports of patient harm.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that the zm transmitter was experiencing intermittent dropouts during patient use.The patient was moved to a hardwire bed to continue monitoring.The bme was able to duplicate the issue when they tested the zm unit in their shop.No reports of patient harm.Investigation summary: the complaint device was returned to nihon kohden for evaluation.The evaluation remarked on evidence of previous fluid exposure, but the reported issue could not be duplicated.Without replicating the issue, a definitive root cause cannot be established.At the time of complaint reporting, the presence of fluids may have caused or contributed to the observed issue, but the device had sufficiently dried by the time of evaluation at nihon kohden.Alternatively, the issue may have been caused by an environmental factor at the customer facility.A review of the device's complaint history by serial number reveals no similar issues.Nihon kohden will continue to trend and monitor.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 01/19/2026 emailed the bme for the information in the ni list above: no reply was received.Attempt # 2: 01/26/2026 emailed the bme for the information in the ni list above: no reply was received.Attempt # 3: 02/02/2026 emailed the bme for the information in the ni list above: no reply was received.Additional information: b4 date of this report.D9 device available for evaluation.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type?.H3 device evaluated by manufacturer.H6 event problem and evaluation codes.H11 additional manufacturer narrative.

Brand Name
ZM-531PA
Common Device Name
TELEMETRY TRANSMITTER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key24309980
Report Number8030229-2026-06148
Device Sequence Number5142442
Product Code DRT
UDI-Device Identifier04931921115107
UDI-Public(01)04931921115107
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K043517
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZM-531PA
Device Catalogue NumberZM-531PA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown